Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The distinguished boundary of the unit operator ball


Author: Edward Nelson
Journal: Proc. Amer. Math. Soc. 12 (1961), 994-995
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1961-0132994-1
MathSciNet review: 0132994
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Group invariance of Cauchy's formula in several variables, Ann. of Math. vol. 45 (1944) pp. 686-707. MR 0011131 (6:123i)
  • [2] E. Heinz, Ein v. Neumannscher Satz über beschränkte Operatoren im Hilbertschen Raum, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. IIa. (1952) pp. 5-6. MR 0050173 (14:289d)
  • [3] J. von Neumann, Eine Spektraltheorie für allgemeine Operatoren eines unitären Raumes, Math. Nachr. vol. 4 (1951) pp. 258-281. MR 0043386 (13:254a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0132994-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society